Solvability of the initial-boundary-value problem for the equations of motion of a viscous compressible fluid. (English) Zbl 0451.35092


35Q99 Partial differential equations of mathematical physics and other areas of application
35B45 A priori estimates in context of PDEs
35Q30 Navier-Stokes equations


Zbl 0338.35078
Full Text: DOI


[1] J. Nash, ”Le problème de Cauchy pour les équations différentielles d’un fluide général,” Bull. Soc. Math. France,90, 487–497 (1962). · Zbl 0113.19405 · doi:10.24033/bsmf.1586
[2] A. I. Vol’pert and S. I. Khudyaev, ”On the Cauchy problem for composite systems of nonlinear differential equations,” Mat. Sb.,87, 504–528 (1972). · Zbl 0239.35017
[3] O. A. Ladyzhenskaya and V. A. Solonnikov, ”On the unique solvability of initial-boundary-value problems for viscous incompressible nonhomogeneous fluids,” Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,52 (1975). · Zbl 0376.76021
[4] V. A. Solonnikov, ”On boundary-value problems for linear parabolic systems of differential equations of general form,” Tr. Mat. Inst. im. V. S. Steklova Akad. Nauk SSSR,83, 3–162 (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.